# SDR SWAA2022040489936

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 60,616 hours, 37,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: R/H Overwing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT OVERWING EMERGENCY EXIT ON F/O SIDE ;SIGN MISSING.  REINSTALLED EXIT SIGN AT OVERWING EXIT F/O SIDE IAW AMM 33-51-04. OK FOR CONTINUE IN SERVICE
